Thanks for your responses, Ides, Lasardo and njmom! Lots of good tips!
Yes, I was wondering if another antibiotic like Vancomycin would be the ticket. But first, it would be nice to know if she still has it. I think I will insist she get another stool test.
Ides, yes, I'd be VERY interested in what the dentist here on the forum has to say about
her dentist giving her Clindamycin for her tooth. (When you do any reading on this antibiotic, the first thing that comes up is all the warnings about
how it is known for causing C. diff.
) Additionally, if her dentist would only have said something like, "now, have you ever had any intestinal issues?" when he prescribed it, her red flags would have gone up. She had major issues with IBS about
10-12 years ago, which we were able to correct with diet adjustments, probiotics and digestive enzymes, but it took quite a while. So she knows her gut is sensitive.
It's a frustrating experience, for sure. However, I knew I could get good advice here! Bless you all!